# SDR FDEA201106282459

- Difficulty date: June 28, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623634
- Condition: Cracked
- Location: Bs 640 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STRINGER 26L CRACKED ON OTBD SIDE AT BS 640.  REMOVED DAMAGED AREA OF STRINGER, FABRICATED AND INSTALLED REPAIR IAW SRM 51-30-2, 53-10-3 FIG 1, AND 51-10-2.
